| Model Number |
FX4308MLC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
12/03/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4308mlc was removed on (b)(6) 2019 due to failure to osseointegrate 8 months and 13 days after implantation.The patient has history of hypertension.The patient required bone augmentation for the operation.The doctor noted bone resorption during explantation.The patient has required another surgical intervention to recover.